# SDR SWAA2021081846234

- Difficulty date: April 29, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 37,608 hours, 22,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED AND REPLACED LEFT HORZ STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31
